Alert archive / Colorado / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 93, NWS Pueblo, CO

June 25, 2008Saguache County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 25, 2008, 2:46 PM MDT for Saguache County, Colorado. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2008, 2:46 PM MDT (20:46 UTC)
Expired
Jun 25, 2008, 3:45 PM MDT
In force
59 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon

County Saguache County, CO

The radar

The Pueblo radar (KPUX), 183 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 8.8 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2008-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2008-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2735 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
183 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 252046
SVRPUB
COC109-252145-
/O.NEW.KPUB.SV.W.0093.080625T2046Z-080625T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
246 PM MDT WED JUN 25 2008

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL SAGUACHE COUNTY IN CENTRAL COLORADO...

* UNTIL 345 PM MDT...

* AT 242 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS
  IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 15 MILES NORTHWEST OF
  LA GARITA...OR ABOUT 47 MILES NORTHWEST OF ALAMOSA...AND WAS MOVING
  TOWARD THE EAST AT 17 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LA GARITA.
  CENTER.
  SAGUACHE.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3822 10596 3774 10590 3775 10652 3802 10659
TIME...MOT...LOC 2047Z 252DEG 15KT 3796 10644

$$
4 follow-up statements
000 
WWUS55 KPUB 252100
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
300 PM MDT WED JUN 25 2008

COC109-252145-
/O.CON.KPUB.SV.W.0093.000000T0000Z-080625T2145Z/
SAGUACHE CO-
300 PM MDT WED JUN 25 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR CENTRAL SAGUACHE COUNTY...

AT 259 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS CENTERED 12 MILES NORTHWEST OF LA GARITA...OR
45 MILES NORTHWEST OF ALAMOSA...AND WAS MOVING TOWARD THE EAST AT 17
MPH.

LOCATIONS IMPACTED INCLUDE...
  LA GARITA.
  CENTER.
  SAGUACHE.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3822 10596 3774 10590 3775 10652 3802 10659
TIME...MOT...LOC 2100Z 252DEG 15KT 3798 10637

$$
000 
WWUS55 KPUB 252112
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
312 PM MDT WED JUN 25 2008

COC109-252145-
/O.CON.KPUB.SV.W.0093.000000T0000Z-080625T2145Z/
SAGUACHE CO-
312 PM MDT WED JUN 25 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR CENTRAL SAGUACHE COUNTY...

AT 307 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS CENTERED 10 MILES NORTHWEST OF LA GARITA...OR
42 MILES NORTHWEST OF ALAMOSA...AND WAS MOVING TOWARD THE EAST AT 17
MPH.

LOCATIONS IMPACTED INCLUDE...
  LA GARITA.
  SAGUACHE.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3811 10613 3777 10606 3777 10644 3801 10648
TIME...MOT...LOC 2112Z 254DEG 15KT 3795 10633

$$
000 
WWUS55 KPUB 252129
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
329 PM MDT WED JUN 25 2008

COC109-252145-
/O.CON.KPUB.SV.W.0093.000000T0000Z-080625T2145Z/
SAGUACHE CO-
328 PM MDT WED JUN 25 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR SOUTH CENTRAL SAGUACHE COUNTY...

AT 324 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS CENTERED 6 MILES NORTH OF LA GARITA...OR 38
MILES NORTHWEST OF ALAMOSA...AND WAS MOVING TOWARD THE EAST AT 20
MPH.

THE SEVERE STORM WILL IMPACT MAINLY RURAL AREAS OF SOUTH CENTRAL 
SAGUACHE COUNTY WEST OF CENTER AND SAGUACHE.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3805 10611 3777 10606 3777 10642 3801 10642
TIME...MOT...LOC 2128Z 278DEG 17KT 3791 10625

$$
000 
WWUS55 KPUB 252139
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
339 PM MDT WED JUN 25 2008

COC109-252147-
/O.EXP.KPUB.SV.W.0093.000000T0000Z-080625T2145Z/
SAGUACHE CO-
337 PM MDT WED JUN 25 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL SAGUACHE COUNTY
EXPIRES AT 345 PM MDT...

NO SEVERE WEATHER HAS BEEN REPORTED WITH THE STORM.

LAT...LON 3805 10611 3777 10606 3777 10642 3801 10642 
TIME...MOT...LOC 2137Z 278DEG 17KT 3790 10620

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 4:19 AM MDT, 10 hours 27 minutes earlier.

Area forecast discussion, Jun 25, 4:19 AM MDT, 10 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
419 AM MDT WED JUN 25 2008

.SHORT TERM...
(TODAY AND TONIGHT)

...THUNDERSTORM COVERAGE SHOULD BE A BIT LESS TODAY AND IT WILL BE A
   BIT WARMER...

CURRENTLY...SKIES MOSTLY CLEAR OVER THE REGION...WITH THE EXCEPTION
OF SOME MID/HI CLOUDS OVER THE E PLAINS. DEWPTS ARE IN THE 30S AND
40S OVER THE MTNS...EXCEPT IN THE TEENS GENERALLY ABOVE 10000 KFT.
OVER THE FAR EASTERN PLAINS...DEWPTS ARE IN THE U40S/L50S.

TODAY...IT WILL BE A 3 TO 6 DEGREES WARMER THAN YDAY AS WE
ANTICIPATE TEMPERATURES TO APPROACH 100 DEGREES OVER THE
PLAINS...ESPECIALLY ALONG THE IMMEDIATE LOWER ARK RVR VALLEY FROM
PUB EASTWARD. AS FOR CONVECTION...WE WILL LIKELY SEE ISOLD
CONVECTION TODAY...ALBEIT A BIT LESS IN COVERAGE THAN YDAY. I EXPECT
SOME STRONG GUSTY WINDS GIVEN THE INVERTED V SOUNDINGS AND AN
OCCASIONAL DRY LTG FLASH FROM THE STORMS. DUE TO A LACK OF A
DISTURBANCE...I DO NOT EXPECT SIGNIFICANT DRY LIGHTNING ACTIVITY
OVER THE REGION...SO NO FIRE WX HIGHLIGHTS ANTICIPATED. GIVEN SPC
OUTLOOK AND BUFFKIT SOUNDINGS...DO NOT PLAN TO MENTION ANY SVR IN
PRODUCTS TODAY BUT WILL HIGHLIGHT GUSTY WINDS IN HWO/WX STORY
GRAPHIC LATER THIS MORNING.

TONIGHT...BEST CHANCE OF POPS WILL BE OVER THE FAR EASTERN PLAINS BY
THIS EVENING...WITH THE ACTIVITY OUT OF THE REGION BY MIDNIGHT (OR
EARLIER).

.LONG TERM...
(THURSDAY THROUGH TUESDAY)

...MAIN CONCERNS THIS PERIOD IS TIMING OF FRONT AND POTENTIAL FOR
SEVERE THUNDERSTORMS FRI AND/OR SAT...

THURS REMAINS HOT AND DRY AS UPPER RIDGE BUILDS OVER THE AREA AND H7
TEMPS REMAIN BETWEEN +16 AND +18C ACROSS SC/SE CO. THIS SHOULD YIELD
MAX TEMPS AROUND 100 DEGREES ACROSS THE PLAINS AGAIN. STILL SOME WEAK
ENERGY EMBEDDED IN THE UPPER LVL FLOW AND EVEN THOUGH SFC DEW
POINTS DECREASE...THERE IS STILL SOME MID/HIGH LVL MOISTURE AROUND
H5 AND ABOVE. THUS...DIFFICULT TO REMOVE POPS ENTIRELY...BUT
DEFINITELY EXPECTING A DOWNSWING IN PRECIP CHANCES ON THURS. WILL
TRY TO SHAVE POPS DOWN A BIT MORE IN GOING GRIDS. DRY LINE IS
STILL LURKING ACROSS THE EASTERN BORDER COUNTIES...AND WITH CAPES
HOVERING AROUND 1000 K/JG AND DEEP LAYER SHEARS AROUND 30
KTS...COULD STILL SEE AN ISOLATED PULSE SVR THUNDERSTORM NEAR THE
CO/KS BORDER...WITH GUSTY WINDS AND MARGINAL SEVERE HAIL POSSIBLE.

TROUGH MOVING THROUGH THE NRN US ROCKIES/PLAINS THURS NIGHT SENDS A
COLD FRONT DOWN ACROSS THE EASTERN PORTIONS OF THE FCST AREA ON
FRIDAY.  STILL QUITE A BIT OF UNCERTAINTY THIS DAY AS MOISTURE
APPEARS TO LAG BEHIND THE FRONTAL BOUNDARY AT LEAST IN THE GFS.  SO
ALTHOUGH SFC WINDS BECOME MORE EASTERLY...AND TAIL END OF PV LOBE
FROM NRN PLAINS TROF BRINGS SOME UPPER LEVEL FORCING ACROSS THE AREA
FRIDAY DURING THE AFTN...LOW LVL MOISTURE MAY OR MAY NOT BE IN PLACE
ACROSS ALL OF THE SE PLAINS.  IT DOES LOOK LIKE A FAIRLY GOOD CHANCE
FOR SEVERE THUNDERSTORMS ACROSS AT LEAST THE NORTHEAST 1/3RD OF THE
AREA...MAINLY ALONG AND NORTH OF THE ARKANSAS RIVER...WITH MORE HIGH
BASED CONVECTION LIKELY ACROSS THE SRN AND WESTERN PORTIONS OF THE
AREA.  TIMING OF FRONT WILL MAKE THE DIFFERENCE...AND THESE RUNS
LOOK ABOUT 6 HRS FASTER THAN RUNS FROM YESTERDAY.  AS FRONT MOVES
SOUTHWARD ACROSS THE AREA FRI NIGHT...COULD SEE CONVECTION
CONTINUING PAST MIDNIGHT.  BUMPED UP POPS FOR FRI NIGHT...BUT LATER
SHIFTS MAY NEED TO INCREASE THESE FURTHER.

SATURDAY WILL BE COOLER ACROSS THE PLAINS...WITH A POTENTIAL DAY 2
SET UP.  DEW POINTS ARE HIGHER...GFS SHOWS SOME IMPRESSIVE AMOUNTS
OF CAPE.  DIFFICULTY THIS DAY IS UPPER RIDGE IS POPPING BACK UP FROM
THE SOUTH AND UPPER LEVEL FORCING APPEARS VIRTUALLY NIL.  GFS
DOESNT SHOW MUCH CIN WHICH WOULD SUPPORT CHANCES FOR THUNDERSTORMS...AND WITH
EASTERLY UPSLOPE FLOW WOULD EXPECT AT LEAST THE EASTERN SLOPES TO
SEE SOME POTENTIAL FOR THUNDERSTORMS. HAVE INCREASED POPS FOR
THESE AREAS FOLLOWING PREVIOUS SHIFTS LEAD. MORE DIFFICULT FARTHER
EAST ON THE PLAINS WHERE THIS IS THE POTENTIAL OF BEING TOO
CAPPED...SO WILL MAINTAIN 10 POPS THERE. DEEP LAYER SHEARS RUNNING
AROUND 30-35 KTS...SO ONCE AGAIN IF ANYTHING CAN GO...IT COULD BE
SEVERE...WITH LARGE HAIL THE PRIMARY THREAT.

RIDGE POPS BACK UP FOR SUNDAY THROUGH TUESDAY WHICH WILL BRING A
RETURN OF DRIER AND WARMER WEATHER.  LONG RANGE MODELS STILL SHOWS A
SERIES OF SHORTWAVES RIDING THROUGH THE RIDGE...AND STARTS TAPPING
MID/HIGH LVL MOISTURE FROM THE SOUTH...SO ISOLATED DIURNAL
THUNDERSTORMS LOOK POSSIBLE EACH DAY. LOW LEVEL MOISTURE WILL BE
WAVERING IN AND OUT OF THE SE PLAINS EACH DAY WITH POTENTIAL FOR
SOME MODERATE CAPE ALONG THE BORDER. WINDS ALOFT LOOK QUITE WEAK
THOUGH...SO DEEP LAYER SHEARS MAY BE ON THE MARGINAL SIDE. BUT
APPEARS A STRONG TO MARGINALLY SEVERE PULSE TYPE THUNDERSTORM COULD
OCCUR JUST ABOUT EACH DAY NEAR THE CO/KS BORDER. -KT

&&

.AVIATION...
MAIN CONCERN IS THE INVERTED V SOUNDINGS WHICH WILL BE CONDUCIVE TO
MICROBURST TODAY ACROSS ALL 3 TAF SITES (AND ACROSS THE ENTIRE CWA
FOR THAT MATTER). BEST CHANCE OF STRONG WINDS FROM TSRA OVER COS
WILL BE MID TO LATE AFTERNOON...WITH THE BEST CHANCE OVER KPUB FROM
MID AFTERNOON TO EARLY EVENING. GIVEN LOW THREAT...DO NOT PLAN TO
EXPLICITLY MENTION TSRA IN THE TAFS...BUT WILL HAVE CBS IN FCST
WITH VARIABLE GUSTY WINDS MENTIONED. MAY ALSO SEE SOME GUSTY WINDS
AT ALS...BUT THREAT VERY LOW. OTHERWISE...ANTICIPATE VFR CONDITIONS
AT THE TAF SITES NEXT 24H.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

34/31
Hazardous weather outlook, Jun 25, 6:57 AM MDT, 7 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
657 AM MDT WED JUN 25 2008

COZ058>089-093>099-261300-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
657 AM MDT WED JUN 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE
MOUNTAINS AROUND NOON...WITH ISOLATED THUNDERSTORMS SPREADING ACROSS
THE ADJACENT PLAINS AND VALLEYS DURING THE AFTERNOON AND EVENING.
WITH DRIER AIR OVER THE REGION TODAY...THUNDERSTORM COVERAGE IS
EXPECTED TO BE SLIGHTLY LESS THAN YESTERDAY. THE MAIN THREAT FROM
STORMS TODAY WILL BE GUSTY WINDS UP TO 55 MPH AND LIGHTNING.

WITH LITTLE RAIN EXPECTED WITH THE STORMS TODAY...AND CONTINUED DRY
CONDITIONS...THERE WILL BE THE RISK FOR AN ISOLATED WILD FIRE START
ASSOCIATED DUE TO THESE DRY THUNDERSTORMS...ESPECIALLY ALONG AND WEST
OF INTERSTATE 25.

ISOLATED THUNDERSTORMS ARE ALSO EXPECTED TO DEVELOP ACROSS THE FAR
SOUTHEAST PLAINS LATE THIS AFTERNOON THROUGH EARLY TONIGHT.  ONE OR
TWO STRONG THUNDERSTORMS WILL BE POSSIBLE NEAR THE COLORADO AND
KANSAS BORDER. THE PRIMARY THREAT FROM THESE STORMS WILL BE WIND
GUSTS TO 55 MPH...HAIL UP TO ONE HALF INCH IN DIAMETER AND CLOUD TO
GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL BE
POSSIBLE EACH DAY ACROSS SOUTH CENTRAL AND SOUTHEAST COLORADO. A
FEW STORMS COULD BECOME STRONG TO SEVERE ACROSS PORTIONS OF THE
SOUTHEAST PLAINS ON FRIDAY AND SATURDAY...WITH THE GREATEST THREAT
BEING ALONG AND NORTH OF HIGHWAY 50 ON FRIDAY...AND ALONG THE
EASTERN SLOPES OF THE SOUTHEAST MOUNTAINS AND ADJACENT PLAINS ON
SATURDAY. THE MAIN THREAT WITH THESE THUNDERSTORMS WILL BE LARGE
HAIL...DAMAGING WINDS AND DANGEROUS LIGHTNING. ACROSS THE
MOUNTAINS AND VALLEYS...THE MAIN THREAT WITH THUNDERSTORMS EACH
DAY WILL BE GUSTY WINDS UP TO 50 MPH AND LIGHTNING...WITH LITTLE
OR NO RAINFALL.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT.

In the hours before

Local storm report, Jun 25, 12:47 PM MDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1247 PM MDT WED JUN 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 AM     NON-TSTM WND GST AIR FORCE ACADEMY       38.98N 104.86W
06/25/2008  M64 MPH          EL PASO            CO   OTHER FEDERAL

&&

TLM

Nearby

Severe Thunderstorm Warnings in Colorado, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.